Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the facial structure of convex polytopes

Author: Branko Grünbaum
Journal: Bull. Amer. Math. Soc. 71 (1965), 559-560
MathSciNet review: 0182966
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Flores, Über n-dimensionale Komplexe, die im R , Ergebnisse Math. Kolloq. 6 (1933/34), 4-7.
  • 2. B. Grünbaum and T. S. Motzkin, On polyhedral graphs, Convexity, Proc. Sympos. Pure Math. Vol. 7, Amer. Math. Soc., Providence, R. I., 1963, pp. 285-290. MR 153005
  • 3. W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 6493

Additional Information


American Mathematical Society